# SDR QXEA200400535

- Difficulty date: July 15, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 6,245 hours, 6,887 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 11522183
- Part serial: 089C0210
- Condition: Failed
- Location: Zone 100
- Part time: 751 hours, 967 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

GEG - FLIGHT 2393 NR 2 AC CAUTION DURING TAKEOFF AT 60 KTS.  NR 2 AC GENERATOR WOULD NOT RESET PER CHECKLIST.  REMOVED AND REPLACED AC GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
